Search Results

Filter
  • 1-2 of  2 results for ""El-Sanousy, E.""
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

On separation axioms in (L, M)-fuzzy convex structures.

  • Source: Journal of Intelligent & Fuzzy Systems. 2021, Vol. 40 Issue 5, p8765-8773. 9p.

Record details

×
Academic Journal

On separation axioms in (L, M)-fuzzy convex structures.

  • Source: Journal of Intelligent & Fuzzy Systems. Feb2021, p1-9. 9p.

Record details

×
  • 1-2 of  2 results for ""El-Sanousy, E.""